# SDR AALA201609219015

- Difficulty date: September 20, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 10,216 hours, 4,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R4 DOOR SHOWS LOW PRESSURE ON CIDS PANEL BUT NORMAL PRESSURE AT THE DOOR.  SERVICED THE R4 DOOR ASSIST BOTTLE IAW AMM  52-10-00-614-001-A.
